JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
0304-9914 
eISSN :
2234-3008 
Journal DOI :
10.4134/JKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • ON THE GENUS OF Sm × Sn
  • Cristofori, Paola ;
  • Journal of the Korean Mathematical Society, volume 41, issue 3, 2004, Pages 407~421
  • DOI : 10.4134/JKMS.2004.41.3.407
  • Abstract(view)
PDF Download(new window)
2
  • ON OPERATOR INTERPOLATION PROBLEMS
  • Jo, Young-Soo ; Kang, Joo-Ho ; Kim, Ki-Sook ;
  • Journal of the Korean Mathematical Society, volume 41, issue 3, 2004, Pages 423~433
  • DOI : 10.4134/JKMS.2004.41.3.423
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)